# SDR SWAA2025100216902

- Difficulty date: September 21, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N967WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36967
- Aircraft time: 45,370 hours, 27,901 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD SLIDE COVER ASSY CLOSE-OUT LATCH (BLOCK ASSY) DAMAGED WILL NOT RE-ENGAGE.   REMOVED AND REPLACED WITH NEW FSD SLIDE COVER ASSY CLOSE-OUT LATCH (BLOCK ASSY) IAW AIPC 25-66-00-14 AND SOPM 20-50-01.
